Question for Mikie

Discussion in 'Fibromyalgia Main Forum' started by Hippo, Feb 3, 2003.

  1. Hippo

    Hippo New Member

    This is concerning guaifenesin. I have been taking it since November. Not feeling any better, but have gotten an awful rash on my face, mainly around my mouth and eyes. Do you know if this could be a side effect? Thanks.

    Hippo
  2. selma

    selma New Member

    But, Call your dr as soon as possible about a reaction to anything!
  3. Hippo

    Hippo New Member

  4. Mikie

    Mikie Moderator

    You should call your doc. I've never heard of this as a side effect, but if one is sensitive to any drug, a rash is certainly a possibility.

    You can also go to Dr. St. Amand's website and ask Claudia. Just click where it gives a contact e-mail page. She will almost always get back to you within 24 hours.

    I'm so sorry about the rash and I'm sorry I can't help with this.

    Love, Mikie